# SDR AALA20050316

- Difficulty date: April 12, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1809 RIGHT HAND UPPER FASTENER HOLE HAD A CRACK INDICATION IN THE FUSELAGE SKIN ONLY AT THE FOUR O`CLOCK POSITION.  AREA IS .375 BY .375 AT THE RIGHT HAND FUSELAGE AFT AT STATION 1809.  THE HOLE HAD BEEN REAMED TO 0.375 TO REMOVE CRACK INDICATION.  OVERSIZED THE HOLE IN THE FUSELAGE OUTER SKIN TO 0.375 INCHES.  VERIFIED CRACK WAS COMPLETELY REMOVED.  INSTALLED A COUNTERSINK FREEZE PLUG IN SKIN.  REINSTALLED EXTERNAL WEAR DOUBLER.
